# SDR DALA2015071804461

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 371.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON FUSELAGE SKIN AT BS 371.5 BETWEEN LONGERONS 20 - 21R .   THE SKIN WAS REPAIRED IAW SRM 53-05, FIG 105, 51-10-3, P. 21-14, AND 51-30-5.
